# SDR VNAA0103007

- Difficulty date: March 3, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 13,918 hours, 12,421 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2897 · Fuel System Wiring
- Part: Coax
- Part number: 191311000
- Condition: Defective
- Location: Fuel System Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING REPOSITION FLIGHT 9405 GSP-ELM THE FLIGHT CREW RECEIVED A RIGHT FUEL QUANTITY FAIL AND LEFT FUEL LOW FAIL WARNING MESSAGES.  THE FLIGHT CREW DIVERTED TO PIT WHERE A NORMAL LANDING WAS MADE.  MAINTENANCE INSPECTED AND REPLACED THE COAXIAL CABLE REDUCER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 28-23-10.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
